# SDR ABXA050153

- Difficulty date: May 31, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- Aircraft time: 61,074 hours, 61,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 591412157
- Condition: Cracked
- Location: Door Segment
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER ENTRY DOOR PAN CRACKED IN 3 LOCATIONS ON FORWARD SIDE, 2 EACH 5 INCH CRACKS, 1 EACH 2 INCH CRACK.  REMOVED AND REPLACED MAIN ENTRY DOOR IAW DC-9 MM 52-11-00-5-001.
